MAUDE Adverse Event Report: KULZER GMBH - HQ VENUS FLOW SYR 1 X 1,8G - A3; MATERIAL, TOOTH SHADE, RESIN

KULZER GMBH - HQ VENUS FLOW SYR 1 X 1,8G - A3; MATERIAL, TOOTH SHADE, RESIN
Catalog Number 66014565
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient claims that she suffers from headache, amnesic aphasia, forgetfulness, shaking, and stomach issues after a venus flow composite filling was placed.She has seen 3 neurologists, had an mrt, a gastroscopy and blood drawn.Nothing was found during these examinations.Therefore, she expects that the symptoms are caused from venus flow filling.No feedback has been provided from the treating dentist after multiple attempts.
 
Additional Manufacturer Narrative
Kulzer recommended that the patient see an allergist, general practitioner and her dentist regarding her concerns.It is unknown at this time if and when allergy testing will be conducted.The allegation is the first of its kind to date.These reported symptoms are likely not caused by the product venus flow but out of an abundance of caution we will report this incident.As stated in the ifu sensitivity to the product or its components cannot be completely ruled out in individual cases: "contraindications: the use of this product is contraindicated in case of known or suspected allergies against components of this product.Potential side effects: this product or one of its components may in particular cases cause hypersensitive reactions." if new information become available, we will update further.This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury (21 cfr sec.803.3) the incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Kulzer recommended that the patient see an allergist, general practitioner and her dentist regarding her concerns.It is unknown at this time if and when allergy testing will be conducted.The allegation is the first of its kind to date.These reported symptoms are likely not caused by the product venus flow but out of an abundance of caution we will report this incident.As stated in the ifu sensitivity to the product or its components cannot be completely ruled out in individual cases: "contraindications: the use of this product is contraindicated in case of known or suspected allergies against components of this product.Potential side effects: this product or one of its components may in particular cases cause hypersensitive reactions." if new information become available, we will update further.This incident is reportable according to 21 cfr 803.The fda defines this as a serious injury (21 cfr sec.803.3) the incident will be reported to maintain compliance with 21 cfr 803 and out of an abundance of caution.Udi related data quality updates only: no udi-pi/ batch number has been provided to kulzer by complainant despite several attempts.

Brand Name
VENUS FLOW SYR 1 X 1,8G - A3
Common Device Name
MATERIAL, TOOTH SHADE, RESIN
Manufacturer (Section D)
KULZER GMBH - HQ
leipziger strasse 2
hanau, hesse 63450
GM  63450
Manufacturer (Section G)
KULZER GMBH - WEHRHEIM
philipp-reis-strasse 8/13
wehrheim, hesse 61273
GM   61273
Manufacturer Contact
matthias hartmann
leipziger strasse 2
hanau, hesse 63450
GM   63450
MDR Report Key18180280
Report Number3005665377-2023-00008
Device Sequence Number15402006
Product Code EBF
UDI-Device IdentifierJ014660145650
UDI-Public+J014660145650
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number66014565
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale